Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rakugaking

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rakugaking

  • Rank
    New Member
  1. Hey guys, After making some changes to my regimen I've had a fair amount of success with my skin the past couple of months. Last week however I noticed a small bump below my mouth that has proceeded to swell into a pretty large cyst. It's only slightly painful and not as raised as a regular spot (although still very noticeable). I don't think that it will come to a head. The strange thing is that it has come up in exactly the same place as a very similar lump that I had almost a year ago. That
  2. Hi there, I've been taking doxycycline for acne and rosacea for the past three months and it's been working pretty well generally. However, I've still been having problems with papules and the occasional zit so I decided to give MSM supplements a try after reading how they help some people to improve the condition of their skin. My skin has flared-up pretty badly for the first time in months and I'm pretty sure that the MSM tablets are the cause. I have read that there's often an inital breakou
  3. Hey there, I've not posted here in quite a long time. I'm a 29 year old guy and I've had acne on and off (usually pretty mild) for the past ten years. The condition of my skin got worse about a year ago when I was put on oxytetracycline to try and clear my spots. As a result of using antibiotics for 5 months, I ended up with really flaky skin (I think it was seb derm) as well as my usual acne. The flakiness has subsided quite a lot but I'm still breaking out a lot more frequently than before I
  4. Hey guys, I'm a 29 year old male who's been suffering with acne on and off for ten years. I tend to get spots a few at a time and I also had a flare-up of seb derm earlier in the year (it seems to have all but cleared up now). So basically, I've got this lump below my mouth that appeared a couple of weeks ago. It's not painful to the touch but it seems to be taking an age to shrink and heal up. In a moment of impatience last night I stuck a small pin in it in an attempt to drain it, but I've ju
  5. My breakouts tend to happen most commonly on my chin and below my mouth but also less frequently elsewhere. My nose and the area around it flared up really bad a few months ago as a result of antibiotics and Duac/BP. It's finally calming down although still red and prone to smaller blemishes. My chin however is still a constant problem (although ironically the antibiotics did a pretty good job of surpressing the acne in that area for a good few months!). I get painful, red spots there that rarel
  6. Almost the exact same thing has happened to my nose - dry skin and lots of little red, rash-like pimples. In my case it was the oxytetracycline and duac cream that brought it on. I'm still suffering the after effects of that. My nose is starting to clear, but it is still very dry and also susceptible to the spots (particularly in the crease of the nostril). Hopefully some gentle cleanser and moisturiser will sort it out eventually.
  7. Hose3cu: I apologise if I keep repeating myself, but you have to confront the psychological issues that you are facing and begin to deal with them. The best way to defeat the problem is to do it mentally, and hopefully your skin will improve as a consequence. Even if you are not able to achieve completely clear skin, then at least you can have a sense of perspective and not plunge into despair every time a new spot rears its ugly head. I know that my mood is on an upswing and if I break out bad
  8. I don't think that having a sense of perspective and not letting acne rule your life has to be the same thing as giving up. Personally, I think that after I've given my skin and my mind some time to calm down I will take another look at available options. I'm determined to resist any severe treatments but that still leaves a lot of lifestyle-based variables to work with. Whatever course of action I choose to take though, I will make damn sure that I don't become obsessive about it. Acne's just n
  9. Hose3cu: Our situations sound very similar. Whilst I've not experienced panic attacks, I've certainly felt more stressed and anxious in the past few months than I ever had in the past. I can empathise completely with your paranoia about what other people are thinking and your attempts to rationalise the problem. I've decided to take a step back from searching for a 'miracle cure' for my acne for a few weeks and see if a simple, gentle regimen - coupled with a more positive outlook - has a posit
  10. My skin got progressively worse for a prolonged period (3-4 months) while I was on the antiobiotics. I did lessen the dosage as I neared the end of the prescription (I went from 4 pills per day, down to 2 and then 1) but the damage had already been done. The breakouts I've suffered since I stopped taking the oxytetracycline have been pretty similar to what I experienced prior to taking the drugs. However, the areas that were previously unaffected are still very problematic. I'm still getting a
  11. I'm in a very similar situation myself. I've had mild to moderate acne for about 10 years and although it's cleared up at times in the past it's been at its worst in the past few months. I was on a six month course of oxytetracycline until recently and my acne definitely worsened during that period. I'm now left with a very unhealthy looking face but what's worse, my confidence is shot and I've become obsessed with the condition of my skin. I work from home so I don't necessarily have to deal
  12. Hi there, I recently finished a six month course of oxytetracycline for mild to moderate acne and the antibiotics seem to have worsened the overall condition of my skin. During the first few months the drugs seemed to be doing a good job of clearing the more problematic areas on my face (I typically get painful cysts on my chin and more sporadically on my cheeks and other areas), but I noticed that I was starting to get a lot of rosacea-like little red spots on and around my nose. As the course
  13. Hi ny1982, thanks for replying. Yes, I have spoken to my wife about it and she is very supportive when I'm feeling depressed. She also tries to help me to put it into perspective and not let it get me down so much. I'm really lucky that she's not dismissive of the issue although she does often try and tell me that my skin's fine which I have a hard time believing! It's good that you were able to talk things over with your boyfriend. I agree that opening up to someone after you've bottled it up f
  14. Hi there, I'm a 29 year old guy who's suffered with mild-moderate acne for the past 10 years. I only really started to be proactive in trying to beat the acne about 5 years ago and since then I've tried various things (BP, antibiotics, different cleansers etc.) but all to no avail, really. I have very sensitive skin and I seem to react badly to pretty much anything I put on it - Duac and BP had an especially scary effect on my skin. My lifestyle, particularly in the past 2-3 months has been pre
  15. So, according to the Vitamin D Council newsletter, I would need to be taking 4,000 IU per day. As for as I can tell, one 12.5 mcg pill = 500 UI. Therefore, I need to take 8 pills per day. Is this really correct?
×